Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 143, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 4:52 AM CDT for Cass County, Schuyler County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 4:52 AM CDT (09:52 UTC)
- Expired
- Jun 5, 2011, 5:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
173
WUUS53 KILX 050952
SVRILX
ILC017-169-051045-
/O.NEW.KILX.SV.W.0143.110605T0952Z-110605T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
452 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 545 AM CDT.
* AT 445 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF AUGUSTA...OR 17 MILES WEST OF RUSHVILLE...AND MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BEARDSTOWN...ARENZVILLE...CAMDEN AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4021 9091 4009 9039 3988 9036 3987 9057
3989 9058 3992 9054 3998 9052 3997 9059
4002 9062 4004 9068 4007 9068 4008 9071
4010 9071 4010 9084 4012 9092
TIME...MOT...LOC 0950Z 288DEG 24KT 4013 9084
WIND...HAIL 60MPH 1.00IN
$$
SMITH3 follow-up statements
848
WWUS53 KILX 051012
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
512 AM CDT SUN JUN 5 2011
ILC017-169-051045-
/O.CON.KILX.SV.W.0143.000000T0000Z-110605T1045Z/
SCHUYLER IL-CASS IL-
512 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CASS
AND SOUTHERN SCHUYLER COUNTIES UNTIL 545 AM CDT...
AT 508 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF RUSHVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BEARDSTOWN...ARENZVILLE AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4021 9091 4009 9039 3988 9036 3987 9057
3989 9058 3992 9054 3998 9052 3997 9059
4002 9062 4004 9068 4007 9068 4008 9071
4010 9071 4010 9084 4012 9092
TIME...MOT...LOC 1012Z 288DEG 24KT 4008 9066
WIND...HAIL 60MPH 1.00IN
$$
SMITH074
WWUS53 KILX 051036
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 AM CDT SUN JUN 5 2011
ILC017-169-051045-
/O.CON.KILX.SV.W.0143.000000T0000Z-110605T1045Z/
SCHUYLER IL-CASS IL-
536 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CASS
AND SOUTH CENTRAL SCHUYLER COUNTIES UNTIL 545 AM CDT...
AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSHVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...ARENZVILLE AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4014 9065 4009 9039 3988 9036 3988 9057
3989 9058 3992 9054 3998 9052 3997 9059
4002 9062 4005 9068 4007 9068 4009 9071
4011 9071
TIME...MOT...LOC 1036Z 288DEG 24KT 4006 9052
WIND...HAIL 60MPH 1.00IN
$$
SMITH970
WWUS53 KILX 051044
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
544 AM CDT SUN JUN 5 2011
ILC017-169-051054-
/O.EXP.KILX.SV.W.0143.000000T0000Z-110605T1045Z/
SCHUYLER IL-CASS IL-
544 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASS AND SOUTH CENTRAL
SCHUYLER COUNTIES WILL EXPIRE AT 545 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT.
LAT...LON 4014 9065 4009 9039 3988 9036 3988 9057
3989 9058 3992 9054 3998 9052 3997 9059
4002 9062 4005 9068 4007 9068 4009 9071
4011 9071
TIME...MOT...LOC 1044Z 288DEG 24KT 4004 9045
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:18 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 5, 2:18 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 218 AM CDT SUN JUN 5 2011 .DISCUSSION... ISSUED 215 AM CDT SUN JUN 5 2011 EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE. HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH- RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND 30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO. THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A LARGE ROLE. SHORT TERM...TODAY THROUGH TUESDAY... EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE- ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY. CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE ACROSS THE SOUTHWEST HALF OF THE CWA. 00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74 OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY INTO TUESDAY. TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER 90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. LONG TERM...WEDNESDAY THROUGH SUNDAY... UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES. GEELHART && .AVIATION... ISSUED 1124 PM CDT SAT JUN 4 2011...FOR THE 06Z TAFS RAIN AND STORMS HAVE PRIMARILY ENDED AROUND THE TAF SITES. WILL KEEP A DRY FORECAST UNTIL DURING THE DAY TOMORROW. WILL KEEP THE CHANCE FOR MORNING CONVECTION IN SPI...CLOSEST TO WHERE A COMPLEX MAY PASS FROM MISSOURI INTO ILLINOIS. OTHERWISE...THE NEXT CHANCE OF STORMS ACROSS THE AREA WILL MOST LIKELY BE SUNDAY AFTERNOON INTO THE EVENING...AS THE COLD FRONT AND OUTFLOW BOUNDARIES BECOME ACTIVE WITH STORMS ONCE AGAIN. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS IN THE LATE AFTERNOON/EVENING. WINDS WILL BE LIGHT WEST-NORTHWEST OR CALM OVERNIGHT...SETTING THE STAGE FOR SOME LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVED RAIN ON THIS EVENING. MOST FOG SHOULD BE MVFR...BUT CAN NOT RULE OUT SOME IFR LATE TONIGHT TOWARD SUNRISE. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT SAT JUN 4 2011 ILZ027>031-036>038-040>043-047>053-051100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ044>046-054>057-061-051100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ062-063-066>068-071>073-051100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, Jun 5, 3:56 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011
ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
LITTLETON...
RUSHVILLE...
CAMDEN...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
4005 9044 3998 9053 4004 9068 4007 9068
4008 9071 4010 9071 4010 9088 4011 9091
4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 3 hr |
| Jun 4, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more | 54 min |
| Jun 4, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 57 min |
| Jun 5, 3:56 AM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| Jun 5, 5:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Jun 5, 5:50 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 55 min |
| Jun 5, 6:50 AM CDT | Special Weather Statement | ILX | Christian | 55 min |
| Jun 5, 7:17 AM CDT | Special Weather Statement | ILX | Schuyler | 58 min |
| Jun 5, 7:29 AM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Jun 5, 7:34 AM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler, Scott | 5 hr |
| Jun 5, 7:38 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 67 min |
| Jun 5, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 42 min |
| Jun 5, 8:25 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Jasper, Shelby | 6 hr |
| Jun 5, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 39 min |
| Jun 5, 8:52 AM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 5, 10:25 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.